American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] William H. Barker. Kernel functions on domains with hyperelliptic double . Trans. Amer. Math. Soc. 231 (1977) 339-347. MR 0466517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. F. Lax. On the dimension of varieties of special divisors . Trans. Amer. Math. Soc. 203 (1975) 141-159. MR 0360602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Engber. Teichm\"uller spaces and representability of functors . Trans. Amer. Math. Soc. 201 (1975) 213-226. MR 0414939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Mandelbaum. Branched structures and affine and projective bundles on Riemann surfaces . Trans. Amer. Math. Soc. 183 (1973) 37-58. MR 0325958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Garo Kiremidjian. Complex structures on Riemann surfaces . Trans. Amer. Math. Soc. 169 (1972) 317-336. MR 0310296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1